# SDR SWAA2018052922269

- Difficulty date: May 6, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK ABOVE MAIN WHEEL WELL CRACKED AT BS 665, RBL 41.  REPAIRED DECK PER EA.
